# SDR AALA202409100261

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 30,523 hours, 12,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM12065
- Condition: Empty
- Location: Door Assist
- Part time: 30,522 hours, 12,328 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: RIGHT FORWARD SERVICE DOOR ASSIST BOTTLE PRESSURE DEPLETED. REPLACED DOOR DAMPER CYLINDER
